Alert archive / Tennessee / Wind Advisories in 2026
Wind Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 14, 2026, 10:25 AM CDT for 38 counties in Tennessee. It took effect at Mar 15, 2026, 8:00 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2026, 10:25 AM CDT (15:25 UTC)
- In effect from
- Mar 15, 2026, 8:00 AM CDT
- Expired
- Mar 16, 2026, 7:00 AM CDT
- In force
- 23 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
862 WWUS74 KOHX 141525 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1025 AM CDT Sat Mar 14 2026 TNZ005>011-023>034-056>066-075-077>080-093>095-150400- /O.NEW.KOHX.WI.Y.0001.260315T1800Z-260316T0600Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Crossville, Jamestown, Linden, Hohenwald, Livingston, Columbia, La Vergne, Manchester, Clifton, Waynesboro, Woodbury, Allardt, Mount Juliet, Tennessee Ridge, Lebanon, Hartsville, Murfreesboro, Gallatin, McMinnville, Centerville, Gordonsville, Cookeville, Smithville, Smyrna, Sparta, McEwen, Celina, Lobelville, Gainesboro, Pulaski, Ashland City, Erin, Nashville, Dover, Kingston Springs, Brentwood, Tullahoma, Carthage, South Carthage, Lewisburg, Byrdstown, Shelbyville, Lawrenceburg, Goodlettsville, Coalmont, Lafayette, Clarksville, Springfield, Dickson, Spencer, New Johnsonville, Franklin, Hendersonville, Altamont, and Waverly 1025 AM CDT Sat Mar 14 2026 ...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 1 AM CDT MONDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...A portion of Middle Tennessee. * WHEN...From 1 PM Sunday to 1 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rose
3 follow-up statements
015 WWUS74 KOHX 150343 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1043 PM CDT Sat Mar 14 2026 TNZ005>011-023>034-056>066-075-077>080-093>095-151700- /O.EXT.KOHX.WI.Y.0001.260315T1300Z-260316T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Pulaski, Lafayette, Springfield, Columbia, Gainesboro, La Vergne, Gordonsville, Tullahoma, Gallatin, Waverly, Jamestown, Hohenwald, Ashland City, Lewisburg, Woodbury, Shelbyville, Erin, Kingston Springs, Spencer, Murfreesboro, Centerville, Cookeville, Smithville, Lawrenceburg, Lebanon, Livingston, Celina, South Carthage, McMinnville, Hendersonville, Allardt, Crossville, Smyrna, Mount Juliet, McEwen, Lobelville, Sparta, Hartsville, Dover, Altamont, Carthage, Nashville, Brentwood, Clarksville, Goodlettsville, New Johnsonville, Manchester, Coalmont, Waynesboro, Tennessee Ridge, Dickson, Clifton, Franklin, Byrdstown, and Linden 1043 PM CDT Sat Mar 14 2026 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM SUNDAY TO 7 AM CDT MONDAY... * WHAT...South winds 15 to 25 mph with gusts of 40 to 45 mph expected. * WHERE...A portion of Middle Tennessee. * WHEN...From 8 AM Sunday to 7 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Clements
098 WWUS74 KOHX 151652 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1152 AM CDT Sun Mar 15 2026 TNZ005>011-023>034-056>066-075-077>080-093>095-160500- /O.CON.KOHX.WI.Y.0001.000000T0000Z-260316T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Coalmont, Franklin, Smithville, Woodbury, Tullahoma, Smyrna, Gainesboro, Clifton, Columbia, Erin, Byrdstown, Mount Juliet, Lobelville, Tennessee Ridge, La Vergne, Goodlettsville, Clarksville, Livingston, Jamestown, Lebanon, Lafayette, Gordonsville, Brentwood, Lawrenceburg, Springfield, Linden, Dickson, Dover, McEwen, Cookeville, Hohenwald, Celina, Manchester, Waynesboro, Shelbyville, Kingston Springs, Hendersonville, Altamont, Waverly, New Johnsonville, Lewisburg, Crossville, Allardt, Nashville, McMinnville, Carthage, Sparta, Pulaski, Gallatin, Ashland City, Spencer, Murfreesboro, Hartsville, South Carthage, and Centerville 1152 AM CDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...A portion of Middle Tennessee. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rose
921 WWUS74 KOHX 160455 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1155 PM CDT Sun Mar 15 2026 TNZ005>011-023>034-056>066-075-077>080-093>095-161200- /O.CON.KOHX.WI.Y.0001.000000T0000Z-260316T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Sparta, Waynesboro, La Vergne, Dover, Springfield, Byrdstown, Lobelville, Clifton, Pulaski, Tullahoma, Allardt, Nashville, Smithville, Ashland City, Hartsville, Spencer, Columbia, Manchester, South Carthage, Lafayette, Lawrenceburg, Mount Juliet, Cookeville, Murfreesboro, Celina, Smyrna, New Johnsonville, Gallatin, Gainesboro, Dickson, Waverly, McEwen, Lebanon, Linden, Hohenwald, Clarksville, Livingston, Franklin, Gordonsville, Centerville, Erin, Tennessee Ridge, McMinnville, Woodbury, Lewisburg, Altamont, Goodlettsville, Coalmont, Crossville, Brentwood, Shelbyville, Carthage, Jamestown, Kingston Springs, and Hendersonville 1155 PM CDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...West winds 15 to 20 mph with gusts up to 35 mph. * WHERE...A portion of Middle Tennessee. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 13
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 14, 6:10 AM CDT, 4 hours 15 minutes earlier. Its key messages:
- Updated at 605 AM CDT Sat Mar 14 2026
- High chance for non-thunderstorm winds of 40-45 mph Sunday.
- A line of thunderstorms is expected Sunday evening and overnight. These storms will likely cause significant winds in excess of 70 mph. The tornado threat is low.
- Temperatures will fall sharply on Monday with a low snow chance that morning. Temperatures Monday night will be in the upper- teens to low-20s.
Area forecast discussion, Mar 14, 6:10 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Nashville TN 610 AM CDT Sat Mar 14 2026 ...New AVIATION... .KEY MESSAGES... Updated at 605 AM CDT Sat Mar 14 2026 - High chance for non-thunderstorm winds of 40-45 mph Sunday. - A line of thunderstorms is expected Sunday evening and overnight. These storms will likely cause significant winds in excess of 70 mph. The tornado threat is low. - Temperatures will fall sharply on Monday with a low snow chance that morning. Temperatures Monday night will be in the upper- teens to low-20s. && .SHORT TERM... (Tonight through Sunday Night) Issued at 1044 PM CDT Fri Mar 13 2026 Winds have calmed down from this afternoon, leaving behind a quiet night. While not as cold as the past couple nights, it'll still be chilly with lows in the upper-30s to low-40s. Absolutely gorgeous weather is on tap for Saturday. Winds will be lighter, the sun will be out, and temperatures will warm into the 70s for most of the area. Be sure to enjoy your Saturday before the pattern change Sunday. On Sunday, a potent upper-level trough will be digging into the southern Plains while the surface low deepens over the Ohio Valley and Great Lakes area. A tightening pressure gradient and 850mb winds strengthening to 50-60 knots ahead of this system will result in windy conditions throughout the day on Sunday. Confidence in Wind Advisory criteria continues to increase for Sunday as probabilities for non-thunderstorm winds in excess of 40 mph is high at 70-90%. Then Sunday evening, a line of thunderstorms ahead of a potent cold front will be approaching Middle TN from the west. This system steers a powerful upper-level jet overhead with 500mb winds exceeding 100 knots. Forecast soundings show long, curved hodographs with 0-1km and 0-3km SRH in excess of 300 m2/s2. There does remain some questions about instability and whether storms will be elevated. However, this strong forcing and wind shear will likely be enough to overcome that. All of this to say that as this line of storms moves through Middle TN, the environment will likely be favorable for damaging winds with these winds even being in excess of 70 mph. The tornado threat is low, but with these helicity values and favorable hodographs, embedded tornadoes along the QLCS will have to be monitored very closely. While timing specifics are still being worked out, this is looking more like a late evening to overnight event. So make sure you're prepared with a way to receive warnings that will wake you up in the event a warning is issued. && .LONG TERM... (Monday through next Saturday) Issued at 1044 PM CDT Fri Mar 13 2026 Once the front sweeps through Middle TN, it will usher in much colder air. Temperatures will plummet from highs in the 70s on Sunday to highs only in the 40s Monday. This sharp drop in temperatures may allow for a changeover to snow early Monday morning, but still do not anticipate any significant accumulations or impacts due to the recent warmth. Best chance for minor accumulations is across the Plateau where NBM has around a 30% chance for this to happen. Temperatures continue their free-fall Monday night with a hard freeze expected across all of Middle TN with lows in the upper-teens to low-20s. The chilly temperatures continue into Tuesday with highs in the 40s. But then we'll be gradually warming back up through the week so that by Thursday, highs will be back in the upper-60s to low- 70s. A few weak disturbances bring a low chance for light showers Wednesday and again Friday, but next week looks mainly dry for the area. && .AVIATION... (12Z TAFS) Issued at 605 AM CDT Sat Mar 14 2026 VFR conditions will continue for the taf period. Light SE winds will turn to the SSE after 18z and increase to around 5-8 kts through the afternoon. Winds will decrease at or below 5 kts after 15/00z. The low level jet will increase after 06z introducing a window for low level wind shear after 08z. At BNA, southerly surface winds will increase after 15/12z with sustained winds increasing to 20 kts by 15z with gusts exceeding 30 kts. && .PRELIMINARY POINT TEMPS/POPS... Nashville 74 56 78 34 / 0 0 10 100 Clarksville 73 56 80 31 / 0 0 10 100 Crossville 68 52 68 31 / 0 0 10 90 Columbia 75 54 75 32 / 0 0 10 100 Cookeville 70 55 70 33 / 0 0 10 100 Jamestown 68 52 70 31 / 0 0 10 90 Lawrenceburg 74 55 74 33 / 0 0 10 100 Murfreesboro 75 56 75 34 / 0 0 10 100 Waverly 75 57 75 31 / 0 0 20 100 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Clements LONG TERM....Clements AVIATION.....Reagan
Nearby
Wind Advisories in Tennessee, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.